# SDR CA140421002

- Difficulty date: April 18, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech B300
- Aircraft time: 5,344 hours
- Engine: Pwa PT6A60A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 5,435 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED INSPECTION A 4.5" CRACK RUNNING LONGITUDINALLY WAS DISCOVERED IN THE BELLY SKIN.  IT IS LOCATED BETWEEN FS 254.5 AND FS 259.0 AND ON THE FIRST STR TO THE RT SIDE OF CENTER.  IT RUNS DIRECTLY UNDER A STR AND APPEARS TO BE WHERE THE BONDED OR CHEMICALLY MILLED SKIN CHANGES THICKNESS.  FIRST CRACK OF THIS TYPE SEEN ON 8 DIFFERENT AIRFRAMES UP TO 17,000 HOURS.
